# SDR IPXA2015081192256

- Difficulty date: July 30, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 21,899 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5425U19
- Condition: Corroded
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO, BS 1400-1420, LBL 2.9 INTERCOSTAL CORRODED.  R & R INTERCOASTAL, PN:146N5425U19 WITH BACR15FV6, BATCH 0001771118, BACR15FT6, BATCH 0002699949 AND BACB130MY6, BATCH 0002779208 IAW DWG 146N145399 AND 146N3300 AND IAW SRM 51-40-02.
